# SDR COMA9610257

- Difficulty date: August 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N267CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120259
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Trim Tab
- Part number: 12021020015
- Condition: Damaged
- Location: Lt Elevator
- Part time: 11,326 hours
- Stage of operation: TX
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

ELEVATOR CONTROLS ARE BINDING.  FOUND LT ELEVATOR TRIM TAB RUBBING AGAINST TAIL FAIRING, TRIM TAB SHEET METAL WAS DAMAGED.  REPLACED THE ELEVATOR TRIM TAB AND CORRECTED THE ALIGNMENT OF TAIL CONE FAIRING.
